×

Found 1,026 Documents (Results 1–100)

Lattice paths and branched continued fractions: an infinite sequence of generalizations of the Stieltjes-Rogers and Thron-Rogers polynomials, with coefficientwise Hankel-total positivity. (English) Zbl 1528.05001

Memoirs of the American Mathematical Society 1450. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6268-0/pbk; 978-1-4704-7683-0/ebook). v, 154 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Valuation and optimal strategies for American options under a Markovian regime-switching model. (English) Zbl 07819611

Malyarenko, Anatoliy (ed.) et al., Stochastic processes, statistical methods, and engineering mathematics. SPAS 2019, Västerås, Sweden, September 30 – October 2, 2019. Cham: Springer. Springer Proc. Math. Stat. 408, 121-144 (2022).
MSC:  62M05
PDFBibTeX XMLCite
Full Text: DOI

Totally positive functions in sampling theory and time-frequency analysis. (English) Zbl 1504.42020

Cerejeiras, Paula (ed.) et al., Mathematical analysis, its applications and computation. ISAAC 2019. Selected papers based on the presentations at the 12th international congress, Aveiro, Portugal, July 29 – August 2, 2019. Cham: Springer. Springer Proc. Math. Stat. 385, 51-73 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software